MathSciNet Relay Station
MathSciNet bibliographic data
MR1689180 14J29 (14C20 14E25)
Catanese, Fabrizio; Franciosi, Marco; Hulek, Klaus; Reid, Miles Embeddings of curves and surfaces. Nagoya Math. J. 154 (1999), 185–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement